# SDR A6WA200230036

- Difficulty date: October 15, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- Engine: Pwa PW119B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Probe
- Part number: 311694201
- Part serial: MM1345
- Condition: Failed
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE TORQUE INDICATION LOST ENROUTE, FOLLOWED BY AUTOFEATHER APPROX 15 MINUTES AFTER TORQUE LOSS.  CRUISE POWER TORQUE APPROX 86 PERCENT NP WHEN FAILURE OCCURRED.  ENGINE REMAINED IN FEATHER WITHOUT SHUTTING DOWN ENGINE MAINTENANCE REMOVED AND REPLACE TORQUE PROBE.
